# SDR AWXA200600630

- Difficulty date: April 5, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 52,899 hours, 23,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P401022000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - NR 5835437 - DURING C5 CHECK DISCOVERED THE FORWARD F/A FLASHLIGHT BATTERIES LOW.  MAINTENANCE REMOVED AND REPLACED THE FORWARD F/A'S FLASHLIGHT BATTERIES.  OPERATIONAL CHECKS WERE GOOD.
